# SDR AALA201906049014

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 6,562 hours, 2,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OPERATIONAL TEST OF EMERGENCY LIGHTS, BATTERY OF EPSU 13WL FAILED IN REFERENCE WITH JOB CARD 26L00005062. MAINTENANCE REPLACED BATTERY PER AMM 33-51-18.
